Methods and Applications of Analysis

Volume 17 (2010)

Number 2

Global Smooth Solutions of the Three-dimensional Modified Phase Field Crystal Equation

Pages: 191 – 212

DOI: http://dx.doi.org/10.4310/MAA.2010.v17.n2.a4

Authors

Cheng Wang

Steven M. Wise

Keywords

Phase field crystal; modified phase field crystal; pseudo energy; nonlinear partial differential equations; global weak solution; global strong solution; global smooth solution

2010 Mathematics Subject Classification

35G25, 35L75, 65M12

Full Text (PDF format)